# SDR AALA20151226001

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 17,538 hours, 6,838 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 3571279
- Condition: Faulty
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB RT WING BODY OVERHEAT AMBER LIGHTS & MASTER CAUTION ILLUMINATED.  QRH PROCEDURES COMPLETED & LIGHTS EXTINGUISHED.  NGAR FOR TROUBLESHOOTING.  ACCOMPLISHED FIM 26-18-00 & FOUND SENSOR M1763 AT FAULT.  R & R SENSOR M1783 IAW AMM 26-18-02.  OPERATIONS CHECKED GOOD IAW AMM 26-18-00.
